| Model Number |
NKV-330 |
| Medical Device Problem Code |
Defective Component (2292)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/23/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that approximately 10 minutes after being connected to a patient and initiating ventilation, the ventilator displayed a ¿vent inop 00001¿ alarm with the message, ¿device initialization was not completed, please restart ventilation.¿ the patient was placed on another nkv-330 ventilator, with no patient harm.After the ventilator was removed from service, the customer attempted to power the unit back on; however, the same ¿vent inop 00001¿ error reappeared.
Additional Manufacturer Narrative
Nihon kohden orangemed llc will submit a supplemental report if additional information becomes available.
Additional Manufacturer Narrative
Evaluation completed.See attached failure investigation summary report.